Rifampicin-induced type 1 Kounis syndrome: a rare case
Özet
Kounis syndrome (KS) manifests as an acute coronary syndrome triggered by allergy, hypersensitivity, or anaphylaxis. It is believed that mast cells and histamine can potentially induce acute cardiac events by activating various inflammatory pathways. Here, we present a case of KS triggered by rifampicin administered during empyema drainage in a young male patient with no history of coronary artery disease. To the best of our knowledge, our case is the first report of rifampicin-induced KS documented in the literature. The wide range of etiological factors complicates the diagnosis of KS. Healthcare professionals should consider KS as a potential diagnosis in patients experiencing angina or similar pain alongside suspected allergic reactions.
Sürdürülebilir Kalkınma Amaçları
-
SKA 3: Sağlıklı Bireyler
Atıf için künye
AYDIN, S. Ş., Akgün, O. F., Karabacak, T., Ulaş, A. B., & Koza, Y. (2025). Rifampicin-induced type 1 Kounis syndrome: a rare case. Nagoya journal of medical science, 87(1), 163–167. https://doi.org/10.18999/nagjms.87.1.163
BibTeX
@article{aydin2025-213622,
author = {AYDIN, Sidar Şiyar and Akgün, Onur Furkan and Karabacak, Taha and Ulaş, Ali Bilal and Koza, Yavuzer},
title = {Rifampicin-induced type 1 Kounis syndrome: a rare case},
journal = {Nagoya journal of medical science},
year = {2025},
volume = {87},
number = {1},
pages = {163--167},
issn = {0027-7622},
doi = {10.18999/nagjms.87.1.163},
url = {https://akademik.atauni.edu.tr/yayinlar/213622-rifampicin-induced-type-1-kounis-syndrome-a-rare-case}
}